| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2009, no. 1-4


M. Abul-Ez, M. Zayed
      On the convergence properties of power similar bases of polynomials in Clifford analysis
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 1-15.

I. Elbatal
      On testing statistics of renewal new better than renewal used class of life distributions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 17-29.

M. El-Hashash
      The permutahedron \pi_n is Hamiltonian
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 31-39.

S. Buyukkose
      The reciprocal Mersenne meet matrices on posets
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 41-46.

Sherry H.F. Yan, Zemin Jin
      Integers for the number of maximal independent sets in graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 47-55.

R. Montazeri
      A computational method for Hermit equation
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 57-60.

H. Baris Colakoglu, R. Kaya
      Chinese checker versions of the Pythagorean theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 61-69.

A. I. Shawky, R. A. Bakoban
      Order statistics from exponentiated gamma distribution and associated inference
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 71-91.

R. Jakimczuk
      Restricted partitions. Elementary methods
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 93-103.

T. Allahviranloo, N. Taheri
      An analytic approximation to the solution of fuzzy heat equation by Adomian decomposition method
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 105-114.

B. Sukara-Celic, D. A. Romano, V. Telebak
      A theorem on weakly regular coequality relation
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 115-120.

S. K. Datta, A. R. Das
      On relative defects of Wronskians
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 121-132.

Bong Jo Kim
      Estimation of error in finite-difference bisection algorithm of American options
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 133-137.

T. Sayed Ahmed
      Amalgamation for reducts of polyadic equality algebras, both a negative result and a positive result
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 139-160.

T. Sayed Ahmed, A. Sayed Ahmed
      On the amalgamation base of cylindric algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 161-190.

M. Cardin
      Multivariate measures of positive dependence
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 1-4, 191-200.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |